# SDR HALA0700361

- Difficulty date: September 2, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 63,331 hours, 29,845 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Shorted
- Location: Hp Controller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG BLEED AIR VALVE OFF LIGHT ILLUM WITH SWITCH 'ON' AND ENGINE RUNNING.  DUCT PRESSURE WAS ZERO, ENG WAS STARTED AND DUCT PRESSURE WAS VERIFYED OK, DMI#75140.  OK TO CONTINUE PER C 36-11-2.  INSTALL SHORTING CONNECTOR PLUG ON THE HP CONTROLLER.
